# SDR HALA2019070500347

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 17,912 hours, 2,932 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON APPROACH, AFTER SELECTING 'GEAR DOWN' ECAM MSG.' AUTO FLT AUTO THRUST OFF' CONTINUED APPROACH MANUALLY. PERFORMED AFS TEST PER AIRBUS A330 AMM 22-96 AND CAT III LAND CAPABILITY TEST PER AMM 22-97. OPS NORMAL. NO 60 DAY HISTORY. OK FOR SERVICE.
